In this paper, we mainly study the existence and uniqueness of solutions and the asymptotic behavior of solutions for three-dimensional globally modified Bénard systems with delays under local Lipschitz conditions.
Cite this paper
Hou, X. and Zhu, C. (2019). The Asymptotic Behavior of Solutions for 3D Globally Modified Bénard Problem with Delay. Open Access Library Journal, 6, e5163. doi: http://dx.doi.org/10.4236/oalib.1105163.
Caraballo, T., Márquez-Durán, A.M. and Real, J. (2010) Three-Dimensional System of Globally Modified Na-vier-Stokes Equations with Delay. International Journal of Bifurcation and Chaos in Applied Sciences, 20, 2869-2883. https://doi.org/10.1142/S0218127410027428
Marn-Rubio, P., Márquez-Durán, A.M. and Real, J. (2013) Asymptotic Behavior of Solutions for a Three Dimensional System of Globally Modified Navier-Stokes Equations with a Locally Lipschitz Delay Term. Nonlinear Analysis, 79, 68-79. https://doi.org/10.1016/j.na.2012.11.006
Kapustyan, O.V., Melnik, V.S. and Valero, J. (2007) A Weak Attractor and Properties of Solutions for the Three-Dimensional Bénard Problem. Discrete & Continuous Dynamical Systems, 18, 449-481. https://doi.org/10.3934/dcds.2007.18.449